# SDR DALA2021031501430

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 68,807 hours, 25,777 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SECTION II, (RHS AT SLAT #7 )FOUND SEALANT INCORRECTLY APPLIED AT WSTA 343.0. C/W ERA 590356-14. (LP 1752351)
